# SDR HEEA115463

- Difficulty date: May 14, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N430XM
- Make and model: Bell 430
- Aircraft serial: 49073
- Aircraft time: 4,443 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Part number: 222075139111
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NORMAL OPERATIONS BEFORE LANDING.  LANDING GEAR SELECTED DOWN AND NO LANDING GEAR LIGHTS ILLUMINATED.  RETURN TO BASE AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL PANEL.
